Web of Science: 2 citas, Scopus: 1 citas, Google Scholar: citas
Center Problem for trigonometric Liénard systems
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Fecha: 2017
Resumen: We give a complete algebraic characterization of the non-degenerated centers for planar trigonometric Liénard systems. The main tools used in our proof are the classical results of Cherkas on planar analytic Liénard systems and the characterization of some subfields of the quotient field of the ring of trigonometric polynomials. Our results are also applied to some particular subfamilies of planar trigonometric Liénard systems. The results obtained are reminiscent of the ones for planar polynomial Liénard systems but the proofs are different.
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció AGAUR/2014/SGR-1204
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció MINECO/ MTM2014-53703-P
Nota: Agraïments: The third author is partially supported by FCT/Portugal through UID/MAT/04459/2013.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Center problem ; Trigonometric Liénard equation ; Trigonometric polynomial
Publicado en: Journal of Differential Equations, Vol. 263 (2017) , p. 3928-3942, ISSN 0022-0396

DOI: 10.1016/j.jde.2017.05.008


Preprint
14 p, 293.9 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2017-11-28, última modificación el 2019-02-27



   Favorit i Compartir